On approximation, in the strong sense, of functions of two variables by trigonometric polynomials

V.V. Lipovik (Dnipropetrovsk State University)
N.P. Khoroshko (Dnipropetrovsk State University)


In the paper, we have found order asymptotic estimates of approximations, in the strong sense, relative to given matrix of classes of continuous periodic functions of two variables by some trigonometric polynomials.


Kalashnikov M.D. "On polynomials of the best (square) approximation on given point set", Dokl. AN SSSR, 1955; 105(4): pp. 634-636. (in Russian)

Aleksich G. Problems of convergence of orthogonal series, 1963. (in Russian)

Aleksits D., Kralik D. "Über der Annäherungsgrad der Approximation im starken Sinne von stetigen Funktionen", Publ. Math. Inst. Hung. Acad. Sci., 1963; 8A: pp. 317-327. (in German)

Leindler L. "Über die Approximation im starken Sinne", Publ. Math. Inst. Hung. Acad. Sci., 1965; 16(1-2): pp. 255-262. (in German)

Lipovik V.V., Dukhovchenko V.I., Gubanov G.P. "On order of approximation, in the strong sense, of periodic functions by trigonometric polynomials", Res. Math., 1974; 5. (in Russian)

Zygmund A. Trigonometric series. Vol 2, Mir, 1965; (in Russian)

DOI: https://doi.org/10.15421/247706



  • There are currently no refbacks.

Copyright (c) 1977 V.V. Lipovik, N.P. Khoroshko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991